# SDR IPXA10560902

- Difficulty date: June 24, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,438 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CONTROL CABIN UPPER FLIGHT DECK FLOOR PANEL PUNCTURED STA 325, LBL 53.  R & R CONTROL CABIN UPPER FLIGHT DECK FLOOR PANEL AT STA 325. LBL 53 IAW EO B757-5320-9692-G.
